KLI

An existence result for (p, q)-Laplace equations involving sandwich-type and critical growth

Metadata Downloads
Abstract
We investigate the existence of a nontrivial nonnegative solution to (p, q)-Laplace
equations involving two nonlinear terms, one grows as s with q < s < p and the
other possibly has critical growth. This interesting case cannot be appeared in
single m-Laplace equations and has not been studied under even the subcritical
growth. Our argument is based on the concentration?compactness principle by P.L.
Lions and the Ekeland variational principle.
Author(s)
심인보Ky Ho
Issued Date
2021
Type
Article
Keyword
(pq)-LaplacianCritical growthConcentration?compactness principleVariational method
DOI
10.1016/j.aml.2020.106646
URI
https://oak.ulsan.ac.kr/handle/2021.oak/9598
https://ulsan-primo.hosted.exlibrisgroup.com/primo-explore/fulldisplay?docid=TN_cdi_crossref_primary_10_1016_j_aml_2020_106646&amp;context=PC&amp;vid=ULSAN&amp;lang=ko_KR&amp;search_scope=default_scope&amp;adaptor=primo_central_multiple_fe&amp;tab=default_tab&amp;query=any,contains,An%20existence%20result%20for%20(p,%20q)-Laplace%20equations%20involving%20sandwich-type%20and%20critical%20growth&amp;offset=0&amp;pcAvailability=true
Publisher
APPLIED MATHEMATICS LETTERS
Location
영국
Language
영어
ISSN
0893-9659
Citation Volume
111
Citation Number
1
Citation Start Page
106646
Citation End Page
106646
Appears in Collections:
Natural Science > Mathematics
Authorize & License
  • Authorize공개
Files in This Item:
  • There are no files associated with this item.

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.